Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Euclidean domains with uniformly Abelian local fundamental groups


Author: O. G. Harrold
Journal: Trans. Amer. Math. Soc. 67 (1949), 120-129
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0033018-6
MathSciNet review: 0033018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Local properties of closed sets, Ann. of Math. vol. 36 (1935) pp. 1-35. MR 1503204
  • [2] L. Antoine, Sur les ensembles parfaits partout discontinus, C. R. Acad. Sci. Paris vol. 173 (1921) pp. 284-285.
  • [3] S. Eilenberg and R. L. Wilder, Uniform local connectedness and contractibility, Amer. J. Math. vol. 64 (1942) pp. 613-622. MR 0007100 (4:87e)
  • [4] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320
  • [5] L. Pontrjagin, The general topological theorem of duality for closed sets, Ann. of Math. vol. 35 (1934) pp. 901-914.
  • [6] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 0007095 (4:86b)
  • [7] R. L. Wilder, Generalized closed manifolds in $ n$-space, Ann. of Math. vol. 35 (1934) pp. 876-903. MR 1503202

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0033018-6
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society